# SDR CALA2025040703573

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N14502
- Make and model: Airbus A321-271NX
- Aircraft serial: 11598
- Aircraft time: 3,977 hours, 1,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR RETAINI NG LATCH SPRING STUCK OP EN. REMOVED DERBRIS.  CLEANED RETAINING LATCH.  OPS CHECK GOOD. LATCH MOVES FREE WITH NO OBSTRUCTIONS OR BINDING.  REF AMM 52-10-00
